# SDR SWIA202411250824

- Difficulty date: August 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 48,853 hours, 32,075 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE DOOR SIDE HAS A GOUGE AT THE AFT END.  REPAIRED PAX DOOR HINGE (DOOR SIDE) IAW BOMBARDIER REO 670-52-11-511 REV. -E DATE: 2017-08-02, CRJ700 SRM 51-21-11, 51-25-06, 51-25-16, AND CRJ700 AMM 52-11-00.
